Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular periods, labs show high testosterone levels. Recurring symptoms after stopping krimson. Suggestion?

hi , I have irregular periods problem,i have done all the test my all test report normal except Testtistrone my Testistrone level was bit high(80) so my doctor suggest me to take tab (Krimson 35) for three months after that the level came down to 54 then she stopped it but after that also i am getting the same problem..plz can u suggest me what to do...i
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Taking Krimson 35 for high testosterone was absolutely right as it lowers testosterone, regulates periods and provides contraception. One of the common reasons of having irregular periods and high testosterone is polycystic ovaries.I would suggest to continue Krimson for 3 months more, infact you can keep taking it if you desire contraception.
Answered: Sat, 11 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor